Feuilletages et actions de groupes sur les espaces projectifs  [ Foliations and group actions on projective spaces ]
Mémoires de la Société Mathématique de France, no. 103 (2005), 130 p.

A holomorphic foliation on a compact complex manifold M is said to be an -foliation if there exists an action of a complex Lie group G such that the generic leaf of coincides with the generic orbit of G. We study -foliations of codimension one, in particular in projective space, in the spirit of classical invariant theory, but here the invariants are sometimes transcendental ones. We give a list of examples and general properties. Some classification results are obtained in low dimensions.

Un feuilletage holomorphe sur une variété compacte complexe M est un -feuilletage s’il existe une action d’un groupe complexe G telle que les feuilles génériques de soient les orbites de G. On s’intéresse essentiellement au cas de la codimension un sur les espaces projectifs dans l’esprit de la théorie des invariants qui ici peuvent être transcendants. On s’attache à présenter des exemples et des résultats de classification en petite dimension.

DOI : https://doi.org/10.24033/msmf.415
Classification:  37F75,  32M05,  32M17,  32M25,  32S65
Keywords: Holomorphic foliation, group action, invariant theory, symbolic computation
@book{MSMF_2005_2_103__1_0,
     author = {D\'eserti, Julie and Cerveau, Dominique},
     title = {Feuilletages et actions~de~groupes sur~les~espaces~projectifs},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {103},
     year = {2005},
     doi = {10.24033/msmf.415},
     zbl = {1107.37037},
     mrnumber = {2200857},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_2005_2_103__1_0}
}
Déserti, Julie; Cerveau, Dominique. Feuilletages et actions de groupes sur les espaces projectifs. Mémoires de la Société Mathématique de France, Serie 2, , no. 103 (2005), 130 p. doi : 10.24033/msmf.415. http://www.numdam.org/item/MSMF_2005_2_103__1_0/

[1] F. Cano« Reduction of the singularities of codimension one foliations in dimension three », Ann. of Math. 160 (2004), no. 3, p. 907–1011. | MR 2144971 | Zbl 1088.32019

[2] F. Cano & D. Cerveau« Desingularization of nondicritical holomorphic foliations and existence of separatrices », Acta Math. 169 (1992), no. 1-2, p. 1–103. | MR 1179013 | Zbl 0771.32018

[3] D. Cerveau & A. Lins Neto« Irreducible components of the space of holomorphic foliations of degree two in 𝐂(n), n3 », Ann. of Math. (2) 143 (1996), no. 3, p. 577–612. | MR 1394970 | Zbl 0855.32015

[4] D. Cerveau, A. Lins Neto, F. Loray, J.V. Pereira & F. Touzet« Algebraic reduction theorem for complex codimension one singular foliations », Comment. Math. Helv., à paraitre. | MR 2208802 | Zbl 1095.37019

[5] D. Cerveau & J.-F. MatteiFormes intégrables holomorphes singulières, Astérisque, vol. 97, Société Mathématique de France, Paris, 1982. | MR 704017 | Zbl 0545.32006

[6] I. DolgachevLectures on invariant theory, London Mathematical Society Lecture Note Series, vol. 296, Cambridge University Press, Cambridge, 2003. | MR 2004511 | Zbl 1023.13006

[7] W. Fulton & J. HarrisRepresentation theory, Graduate Texts in Mathematics, vol. 129, Springer-Verlag, New York, 1991. | MR 1153249

[8] P. Griffiths & J. HarrisPrinciples of algebraic geometry, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York, 1978. | MR 507725 | Zbl 0836.14001

[9] J. HarrisAlgebraic geometry, Graduate Texts in Mathematics, vol. 133, Springer-Verlag, New York, 1992. | MR 1182558

[10] J.-P. JouanolouÉquations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, Berlin, 1979. | MR 537038 | Zbl 0477.58002

[11] B. Malgrange« Frobenius avec singularités. I. Codimension un », Publ. Math. Inst. Hautes Études Sci. 46 (1976), p. 163–173. | Numdam | MR 508169 | Zbl 0355.32013

[12] J.V. Pereira & P.F. Sánchez« Transformation groups of holomorphic foliations », Comm. Anal. Geom. 10 (2002), no. 5, p. 1115–1123. | MR 1957664 | Zbl 1039.32027

[13] V.L. Popov & È.B. Vinberg« Invariant theory », in Algebraic geometry, 4, Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989, en russe, p. 137–314. | MR 1100485 | Zbl 0735.14010

[14] K. Saito« On a generalization of de-Rham lemma », Ann. Inst. Fourier (Grenoble) 26 (1976), no. 2, p. 165–170. | Numdam | MR 413155 | Zbl 0338.13009

[15] J.-C. TougeronIdéaux de fonctions différentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 71, Springer-Verlag, Berlin, 1972. | MR 440598 | Zbl 0251.58001